I was prescribed Ritalin approx. 5 months ago for lack of motivation and feeling tired all the time caused by chronic low grade depression and or fibromyalgia I had for the last 15 to 20 years. Also taking Cymbalta which I am now weaning off of as it has lost its effectiveness 120mg for 3 years. Ritalin dosage was 20mgSR but dosage was increased to 40mg SR because after taking first 20mg lost its effectiveness after 2 hours. Have been taking 40 mg SR for the last few months! Can someone please let me know if headaches are the norm side effect from taking Ritalin , never had headaches before starting Ritalin.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.